# SDR ASAA2013100696124

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 11,032 hours, 3,284 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEPARTING ON LOUPE DEPARTURE, ON REACHING TURN POINT ALL NAVIGATION STEERING DROPPED OUT.  CONTINUED DEPARTURE MANUALLY AND F/O ATTEMPTED TO RELOAD LOUPE DEPARTURE.  BOTH MCDU BLANKED AND THEN RECEIVED A VTK FLAG. 10 SECONDS LATER ALL NORMAL DISPLAYS RETURNED.  NO FURTHER DISCREPANCIES REST OF FLIGHT.  ACFT GROUNDED. LT & RT FMC LOGGED PGM FAULT.  RESET L & R FMC POWER.  OPS CHECKED NORMAL.  REF FIM 34-61, TASK 836 & 801 & 837.
